NAC-FORTE (N-ACETYL-L-CYSTEINE) 600mg - 120 Tablets

€41.95
Tax included

NAC-FORTE (N-ACETYL-L-CYSTEINE) 600mg - 120 Tablets

Volume discounts

Quantity Unit discount You Save
2 10% €8.39
4 15% €25.17

Ingredients per tablet:
 
N-AcetylCysteine (NAC) 600mg, dibasic calcium phosphate, microcrystalline cellulose, stearic acid (vegetable source), colloidal silicon dioxide, cellulose gum
and magnesium stearate (vegetable source).

A dietary supplement does not replace a varied and balanced diet, nor a healthy lifestyle.
Keep out of reach and sight of children. Store in a cool and dry place.
Do not exceed the daily recommended amount.
Not recommended for pregnant or breastfeeding women.
Contains no wheat, gluten, soy, milk, fish, eggs, seafood or nuts.
Produced in a HACCP/GMP lab that processes other ingredients containing these allergens.
If you are taking medication, it is advisable to consult your doctor/therapist.
18 years and older.

Dosage:


1 tablet 1, 2 or 3 x daily with water (no milk), or as directed.

10 Items
New product

No customer reviews for the moment.